# SDR TRAX200600791

- Difficulty date: September 24, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 7,995 hours, 6,782 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE STA 484 O/B CLIP CRACKED (O/B OF LBL 27).
